# SDR CALA2023050901440

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 79,668 hours, 11,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141T51277
- Condition: Corroded
- Location: Sta 303 Lbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET FLOOR BEAM FOUND CORROSION AT STA 303 LBL 50 CARRIED OUT THE FLOOR BEAM REPAIR AT CABIN FWD WET FLOOR BEAM ST A303 LBL50 AS PER EC/RA5310-08148.DETAIL PER BSH N0746
